PULLBACK ATTRACTORS FOR A SINGULARLY NONAUTONOMOUS PLATE EQUATION
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
30/09/2013
20/05/2014
30/09/2013
20/05/2014
20/06/2011
|
Resumo |
We consider the family of singularly nonautonomous plate equation with structural dampingu(tt) + a(t, x)u(t) - Delta u(t) + (-Delta)(2)(u) + lambda u = f(u),in a bounded domain Omega subset of R(n), with Navier boundary conditions. When the nonlinearity f is dissipative we show that this problem is globally well posed in H(0)(2)(Omega) x L(2)(Omega) and has a family of pullback attractors which is upper-semicontinuous under small perturbations of the damping a. |
Formato |
13 |
Identificador |
Electronic Journal of Differential Equations. San Marcos: Texas State Univ, p. 13, 2011. 1072-6691 http://hdl.handle.net/11449/25140 WOS:000299643500001 WOS000299643500001.pdf |
Idioma(s) |
eng |
Publicador |
Texas State Univ |
Relação |
Electronic Journal of Differential Equations |
Direitos |
openAccess |
Palavras-Chave | #Pullback attractor #nonautonomous system #plate equation #upper-semicontinuity |
Tipo |
info:eu-repo/semantics/article |